SuperiorMuscle.com - Bodybuilding Forums
Register Members Search Today's Posts Mark Forums Read

Go Back   SuperiorMuscle.com - Bodybuilding Forums > Superior Fitness Section > Anabolic Steroids
Reload this Page sustanon 250 pakistan

Anabolic Steroids Steroids, GH, PEDs, & Peptides Discussion


Reply
 
LinkBack Thread Tools
Old 03-27-05, 01:35 AM
Red face sustanon 250 pakistan
  #1
 
Superior Newbie
Join Date: Mar 2005
Likes: 0
my brother did his first cycle 500mgs 2 weeks ago and he has experienced some wacked side effects mostly on the day of injection hes had some issues with heart pains and beating funny and also he has woken up shivering and felt numb like. after days following injections frequent heart pains and hard beating of his heart. if anyone can give me some feed back that would be great im COMPLETELY cluless and have not idea WTF is goin on . thanks
is Offline   Reply With Quote
Old 03-27-05, 05:44 PM
  #2
 
Superior Newbie
Join Date: Jan 2005
Likes: 0
I am on pakistan sust right now and I feel fine. He could be having a allergic reaction. How many times does he inject a week. If only once a week, his levels are going to be up and down and that is definitely not good for the body bro. Is he already done his cycle or is he 2 weeks into his cycle. you got to be more specific.
is Offline   Reply With Quote
Old 03-27-05, 05:56 PM
  #3
 
Founding Member
Join Date: Dec 2003
Likes: 781
i have no clue why thats goin on but if my heart ever felt funny like that i would quit the cycle right then! is he asperating(sp) pullin the plunger back a lil to make sure hes not in a vein!
is Offline   Reply With Quote
Old 03-28-05, 02:50 AM
  #4
 
hitmansb's Avatar
 
Superior Freak
Join Date: Jul 2003
Location: Ontario, Canada
Likes: 28
Has he ever been prone to anxiety attacks in the past?
is Offline   Reply With Quote
Old 03-28-05, 12:17 PM
  #5
 
Superior Newbie
Join Date: Mar 2005
Likes: 0
no anxiety attacks in the past nah........ his fist week was 250 and the second was 500
is Offline   Reply With Quote

SEO by vBSEO 3.6.0